Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PEP side effect
Jun 8, 2007

i was put on Combivir as PEP care about three weeks ago(glad it's almost over). i was feeling real sick the first week into the treatment, then i started feeling slightly better(figured that it's my body that started to adjust). but about 3 days ago, i woke up feeling real sick again, and it hasn't been any improvement so far. i'm feeling pretty feverish as i'm writing this. is this normal Doc? thank you

Response from Dr. Henry

Combivir can cause a wide range of gut/body side effects off and on over the first weeks of therapy so your symptoms could be relatead to the Combivir. Many other conditions can cause fevers/symptoms including other infections (such as a cold) or worry/stress. KH



Previous
Dying Early, courtesy of the CDC Biostatistians
Next
Sustiva/Truvada neuropathy?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement